Convergence of a quadrature formula for variable-signed weight functions

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 156
  • Download : 0
A quadrature formula for a variable-signed weight function w(x) is constructed using Hermite interpolating polynomials. We show its mean and quadratic mean convergence. We also discuss the rate of convergence in terms of the modulus of continuity for higher order derivatives with respect to the sup norm.
Publisher
AUSTRALIAN MATHEMATICS PUBL ASSOC INC
Issue Date
1998-04
Language
English
Article Type
Article
Keywords

LAGRANGE INTERPOLATION; MEAN CONVERGENCE; DERIVATIVES

Citation

BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.57, no.2, pp.275 - 288

ISSN
0004-9727
URI
http://hdl.handle.net/10203/74612
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0